The Wellness Q&A with Elaine Moore

Welcome to the Wellness Q&A where members can ask Elaine Moore any health-related question. Moore is a medical writer and retired clinical laboratory scientist with over 30 years experience in immunology. Get started by selecting Member Questions. This is a question-and-answer forum, and each thread represents a member question or set of questions. The question will only appear once it's answered. Thank you for joining.

pls help
Last Post 20 May 2024 10:11 PM by Elaine Moore. 1 Replies.
Printer Friendly
  •  
  •  
  •  
  •  
  •  
Sort:
PrevPrev NextNext
You are not authorized to post a reply.
Author Messages Not Resolved
kaiUser is Offline New Member New Member Posts:
--
12 May 2024 05:34 PM
    had a symptoms of palpitations, lost weight of 7kgs and hand tremors on March 2024. Thyroid function test has been done on april 4 2024 TSH <0.01 (0.3-5.0), Free T4 52.7 (7.9-16.0), Free T3 19.6 (3.8-6.0). Commenced on carbimazole 10mg once a day and propanalol 20mg twice a day. Ultrasound of neck done and doctor said it's thyroiditis. repeated blood test after 2 weeks with the results of tsh <0.01, Free T4 21.6, Free T3 7.1, anti thyroid peroxidase 19 (<9) and tsh receptors antibody 17.4 (0-0.9). after 3 weeks i develop rashes/hives went to GP and gave me antihistamine but when the anti histamine wore off my rashes started to come back again. I saw endocrinologist after a week and changed my carbimazole to PTU 100mg twice a day and to continue propanalol 20mg twice a day until i finish it all which is for another 2 weeks. During the day i dont have rashes but then in the evening i still have some hives developing in my back, leg and arms. Now what im scared of is i discovered a big lump in the lower left of my neck I had it before it's very small and now it gets bigger. I'm about to see the GP to report this tomorrow but my anxiety is on peak right now.
    Do you know anyone experience the way im having now pls? any suggestion for diet, vitamins and what should I do pls. Thank you very much.
    Elaine MooreUser is Offline Veteran Member Veteran Member Posts:4084
    --
    20 May 2024 10:11 PM
    Hi Kai,
    I really am sorry for being so slow. It sounds like you developed angioedema (hives) and this can happen when you're reacting to the carb. There are some reports of people having more of these problems when they have low vitamin A levels so you might consider adding a supplement. In Graves' disease while we're hyperthyroid we're low in most fat soluble vitamins and very low in CoQ10. Adding these may help but until your carb dose is lowered or you're switched to PTU, you may still have the rash. I'll watch for your next post. best, elaine
    You are not authorized to post a reply.





     ELAINE-MOORE.COM
    Graves' Disease and Autoimmune Disease Education
    Copyrighted by Elaine Moore © 2008-2025   |   All Rights Reserved. All writing and images copyrighted.
    Copyright Notices and Disclaimers  Designed & Developed by VESWEB Using DNN 2008